# SDR CA080414004

- Difficulty date: April 10, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,202 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch Actuator
- Condition: Malfunctioned
- Location: Main Rotor
- Part time: 1,552 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION, CARRIED OUT METHOD 2 AND THE ACTUATOR KEPT RUNNING .
